Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Congruence properties of Hermitian modular forms


Authors: Toshiyuki Kikuta and Shoyu Nagaoka
Journal: Proc. Amer. Math. Soc. 137 (2009), 1179-1184
MSC (2000): Primary 11F33; Secondary 11F55
Published electronically: September 25, 2008
MathSciNet review: 2465638
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the existence of a modular form satisfying a certain congruence relation. The existence of such modular forms plays an important role in the determination of the structure of a ring of modular forms modulo $ p$. We give a criterion for the existence of such a modular form in the case of Hermitian modular forms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F33, 11F55

Retrieve articles in all journals with MSC (2000): 11F33, 11F55


Additional Information

Toshiyuki Kikuta
Affiliation: Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577-8502, Japan
Email: kikuta@math.kindai.ac.jp

Shoyu Nagaoka
Affiliation: Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577-8502, Japan
Email: nagaoka@math.kindai.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09646-9
PII: S 0002-9939(08)09646-9
Keywords: Congruences for modular and $ p$-adic modular forms
Received by editor(s): April 1, 2008
Published electronically: September 25, 2008
Additional Notes: The second author was supported in part by Grant-in-Aid for Scientific Research 19540061.
Dedicated: In celebration of Tomoyoshi Ibukiyama’s 60th birthday
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.